# SDR YENA2022070500649

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb EMB110*
- Aircraft serial: 422
- Aircraft time: 29,254 hours, 19,577 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION ON FLOOR BEAM, LOCATED BTW FR84 AND -Y=330 AT PASSENGER FLOOR INTERNAL STRUCTURE (W2); CMOR: REPAIR PER EC NO: E22-494-01, ETI-190-22-599 REV 1, ETD2022-190-02094 REV.: A AND EMB190 SRM 53-23-10/REPAIR 54P. WORK ACCOMPLISHED ON TECH OPS W/O N328JB/1965/ E190/B5 CHECK NRC: 00262 TECH: 201532129 - FUERTE, JESUS ALEJANDRO 22/JUN/22 INSP: 200002656 - GUTIERREZ DIAZ, JESUS 22/JUN/22  (CONSIDERED AS A MAJOR REPAIR)
